# SDR R61A2019061100601

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 36,595 hours, 23,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRANCE DOOR HARD TO OPEN. ADJUSTED FWD PASSENGER DOOR REF AMM 52-11-00. OPS CHECK GOOD.
